Number of Volumes 9
Number of Issues 18
Number of Articles 76
Number of Contributors 146
Article View 57,797
PDF Download 67,073
View Per Article 760.49
PDF Download Per Article 882.54
Number of Submissions
Rejected Submissions 51
Reject Rate 35
Accepted Submissions 55
Acceptance Rate 38
Time to Accept (Days) 268
Number of Indexing Databases 20
Number of Reviewers 466

 Dear researchers

    The Journal of Mahani Mathematical Research Center intends to publish a special issue on the occasion of the 75th birthday of Professor Mehdi Radjabalipour. Authors are requested to submit their papers electronically by using the online submission system. Please indicate in your cover letter that your manuscript is for this special issue.

     This special issue will publish under the supervision of the guest editors:

1- Dr. Alireza Bahrampour, Sharif University of Technology, Iran.

2- Dr. Davood Khojasteh Salkouyeh, University of Guilan, Iran.

3- Dr. Mohammad Ali Dehghan, Valiasr University of Rafsanjan, Iran.

4- Dr. Abbas Salemi, Shahid Bahonar University of Kerman, Iran.

5- Dr. Hossein Mohebi, Shahid Bahonar University of Kerman, Iran.

     important date: The deadline for submission is May 10, 2021

 With the best wishes

M.M. Hosseini

Editor in Chief

Journal of Mahani Mathematical Research Center


Current Issue: Volume 9, Issue 2, Summer and Autumn 2020, Pages 55-107 

Publication Information


Honorary Editor-in-Chief Founder Editor-in-Chief Director-in-Charge Guest Editor Executive Manager
Print ISSN
Online ISSN

Indexing and Abstracting

Keywords Cloud